| Model Number |
CC60WF |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported a loading error during the intraocular lens (iol) implantation procedure.Additional information has been requested and received stating that the lens/haptic stuck in cartridge.There was no patient contact as it was noted during loading.Procedure was completed on the same day.In the surgeons opinion, loading error caused or contributed to the event.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.